English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Horospherical stacks

MPS-Authors
/persons/resource/persons236322

Terpereau,  Ronan
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Javanpeykar, A., Langlois, K., & Terpereau, R. (2019). Horospherical stacks. Münster Journal of Mathematics, 12(1), 1-29. doi:10.17879/85169767804.


Cite as: http://hdl.handle.net/21.11116/0000-0004-6AFD-9
Abstract
We prove structure theorems for algebraic stacks with a reductive group action and a dense open substack isomorphic to a horospherical homogeneous space, and thereby obtain new examples of algebraic stacks which are global quotient stacks. Our results partially generalize the work of Fantechi-Mann-Nironi and Geraschenko-Satriano for abstract toric stacks.